`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 34,Number 5,     May 2014

1

Reaction-diffusion-advection models for the effects and evolution of dispersal    Pages : 1701 - 1745

Chris Cosner

 Abstract       References       Full Text      Related Articles

2

Elliptic problems with nonlinear terms depending on the gradient and singular on the boundary: Interaction with a Hardy-Leray potential    Pages : 1747 - 1774

Boumediene Abdellaoui,  Daniela Giachetti,  Ireneo Peral and Magdalena Walias

 Abstract       References       Full Text      Related Articles

3

Bistable travelling waves for nonlocal reaction diffusion equations    Pages : 1775 - 1791

Matthieu Alfaro,  Jérôme Coville and Gaël Raoul

 Abstract       References       Full Text      Related Articles

4

Kolmogorov-Sinai entropy via separation properties of order-generated $\sigma$-algebras    Pages : 1793 - 1809

Alexandra Antoniouk,  Karsten Keller and Sergiy Maksymenko

 Abstract       References       Full Text      Related Articles

5

When are the invariant submanifolds of symplectic dynamics Lagrangian?    Pages : 1811 - 1827

Marie-Claude Arnaud

 Abstract       References       Full Text      Related Articles

6

On a functional satisfying a weak Palais-Smale condition    Pages : 1829 - 1840

Antonio Azzollini

 Abstract       References       Full Text      Related Articles

7

Lyapunov spectrum for geodesic flows of rank 1 surfaces    Pages : 1841 - 1872

Keith Burns and Katrin Gelfert

 Abstract       References       Full Text      Related Articles

8

A note on integrable mechanical systems on surfaces    Pages : 1873 - 1878

Leo T. Butler

 Abstract       References       Full Text      Related Articles

9

The properties of positive solutions to an integral system involving Wolff potential    Pages : 1879 - 1904

Huan Chen and Zhongxue Lü

 Abstract       References       Full Text      Related Articles

10

Dynamics of Ginzburg-Landau and Gross-Pitaevskii vortices on manifolds    Pages : 1905 - 1931

Ko-Shin Chen and Peter Sternberg

 Abstract       References       Full Text      Related Articles

11

Period 3 and chaos for unimodal maps    Pages : 1933 - 1949

Kaijen Cheng,  Kenneth Palmer and Yuh-Jenn Wu

 Abstract       References       Full Text      Related Articles

12

An extended discrete Hardy-Littlewood-Sobolev inequality    Pages : 1951 - 1959

Ze Cheng and Congming Li

 Abstract       References       Full Text      Related Articles

13

Multi-existence of multi-solitons for the supercritical nonlinear Schrödinger equation in one dimension    Pages : 1961 - 1993

Vianney Combet

 Abstract       References       Full Text      Related Articles

14

Convergence analysis of the vortex blob method for the $b$-equation    Pages : 1995 - 2011

Yong Duan and Jian-Guo Liu

 Abstract       References       Full Text      Related Articles

15

Analytic skew-products of quadratic polynomials over Misiurewicz-Thurston maps    Pages : 2013 - 2036

Rui Gao and Weixiao Shen

 Abstract       References       Full Text      Related Articles

16

Dirichlet $(p,q)$-equations at resonance    Pages : 2037 - 2060

Leszek Gasiński and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

17

The Fourier restriction norm method for the Zakharov-Kuznetsov equation    Pages : 2061 - 2068

Axel Grünrock and Sebastian Herr

 Abstract       References       Full Text      Related Articles

18

A fast blow-up solution and degenerate pinching arising in an anisotropic crystalline motion    Pages : 2069 - 2090

Tetsuya Ishiwata and Shigetoshi Yazaki

 Abstract       References       Full Text      Related Articles

19

On Hamiltonian flows whose orbits are straight lines    Pages : 2091 - 2104

Hans Koch and Héctor E. Lomelí

 Abstract       References       Full Text      Related Articles

20

On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients    Pages : 2105 - 2133

Peter I. Kogut

 Abstract       References       Full Text      Related Articles

21

On the Stokes problem in exterior domains: The maximum modulus theorem    Pages : 2135 - 2171

Paolo Maremonti

 Abstract       References       Full Text      Related Articles

22

Symbolic dynamics for the geodesic flow on two-dimensional hyperbolic good orbifolds    Pages : 2173 - 2241

Anke D. Pohl

 Abstract       References       Full Text      Related Articles

23

Asymptotic behavior of Navier-Stokes-Korteweg with friction in $\mathbb{R}^{3}$    Pages : 2243 - 2259

Zhong Tan,  Xu Zhang and Huaqiao Wang

 Abstract       References       Full Text      Related Articles

24

Scattering theory for the wave equation of a Hartree type in three space dimensions    Pages : 2261 - 2281

Kimitoshi Tsutaya

 Abstract       References       Full Text      Related Articles

25

Weighted Green functions of polynomial skew products on $\mathbb{C}^2$    Pages : 2283 - 2305

Kohei Ueno

 Abstract       References       Full Text      Related Articles

26

Almost every interval translation map of three intervals is finite type    Pages : 2307 - 2314

Denis Volk

 Abstract       References       Full Text      Related Articles

27

Dimension estimates for arbitrary subsets of limit sets of a Markov construction and related multifractal analysis    Pages : 2315 - 2332

Juan Wang,  Xiaodan Zhang and Yun Zhao

 Abstract       References       Full Text      Related Articles

28

Solutions with clustered bubbles and a boundary layer of an elliptic problem    Pages : 2333 - 2357

Liping Wang and Chunyi Zhao

 Abstract       References       Full Text      Related Articles

29

Vortex structures for Klein-Gordon equation with Ginzburg-Landau nonlinearity    Pages : 2359 - 2388

Jun Yang

 Abstract       References       Full Text      Related Articles

30

On the well-posedness of Maxwell-Chern-Simons-Higgs system in the Lorenz gauge    Pages : 2389 - 2403

Jianjun Yuan

 Abstract       References       Full Text      Related Articles

31

Wave speed analysis of traveling wave fronts in delayed synaptically coupled neuronal networks    Pages : 2405 - 2450

Linghai Zhang

 Abstract       References       Full Text      Related Articles